MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-10S INSERT,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-10S INSERT,PKD; SCALER, ULTRASONIC
Catalog Number 80395
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that 30k fsi-sli-10s insert,pkd got hot during use.No injury.
 
Additional Manufacturer Narrative
Return qty.1, 24066, 30k fsi-sli-10s-kr, 00114780 warranty.30k, test method / gp005-wi02, inductance: gauge id# 5349, due: 11/30/2024, result:3.19 meets spec, does not meet spec ,n/a; tip condition: - meets spec does not meet spec , ,n/a; stack condition meets spec, does not meet spec ,n/a; tested on: g130 gage id# 9626-2 due date: 03/31/24 set pressure: 35 psi water flow: output rate: 35 psi - meets spec, does not meet spec ¿,n/a; spray pattern: meets spec, ¿does not meet spec ,n/a; water leak: hp sealing ring , proximal ring distal ring seam leak, ,n/a; vibration: - meets spec, does not meet spec ,n/a; grip condition: meets spec, does not meet spec ,n/a.Other visual observation: insert tip is clogged, bad spray pattern.Insert was tested on a digital thermometer i.D.#6116a.Due date:09/30/2024.The temperature was 74.4°f, no fault found.The specifications state the temperature is not to exceed 118.4°f.(per frs-9175).Alleged event: confirmed - not confirmed.

Brand Name
30K FSI-SLI-10S INSERT,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19369478
Report Number2424472-2024-00370
Device Sequence Number12644450
Product Code ELC
UDI-Device IdentifierD003803951
UDI-PublicD003803951
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80395
Device Lot Number00114780
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown